# SDR DL757001449

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 45,997 hours, 23,506 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296265
- Part serial: 1232
- Condition: Inoperative
- Location: Bleed Air Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON T/O, RT ENG BLEED INTERMITTENT DURING CLIMB AND FOR TEN MINUTES OF CRUISE.  AT CRUISE MSG RE-APPEARED, THEN LT ENG BLEED ILLUMINATED WITH ASSOCIATED PACK TRIPS.  REPLACED RT HIGH STAGE PILOT.
